| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -8.0/+2.5/094 into the patient's right eye (od) on (b)(6) 2023.On (b)(6)2023 the lens was exchanged for a shorter length lens due to excessive vault.This resolved the problem.The reporter did not give a cause for this event.
Additional Manufacturer Narrative
B5- the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -8.0/+2.5/094 into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a shorter length lens due to excessive vault.This resolved the problem.The reporter did not give a cause for this event.D6b: corrected to (b)(6) 2023.Claim#(b)(4).